Absolute stability of a class of nonlinear systems with nonpositive linear parts

Tadeusz Kaczorek

Abstract

The positivity and absolute stability of a class of nonlinear continuous-time and discrete-time systems with nonpositive linear part are addressed. Necessary and sufficient conditions for the positivity of this class of nonlinear systems are established. Sufficient conditions for the absolute stability of this class of nonlinear systems are also given.
Author Tadeusz Kaczorek (FoEE / ICIE) - [Politechnika Bialostocka]
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
-
Journal seriesARCHIVES OF CONTROL SCIENCES, ISSN 2300-2611, (0 pkt)
Issue year2019
Vol29
No2
Pages247-258
Publication size in sheets0.55
Keywords in Englishabsolute stability; positive; nonlinear; discrete-time; continuous-time; systems
DOIDOI:10.24425/acs.2019.129380
LanguageEnglish
Score (nominal)5
ScoreMinisterial score = 5.0, 24-07-2019, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back